# SDR ABXA060210

- Difficulty date: March 24, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5644330114
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE OUTBOARD UPPER SKIN HAD INTERGRANULAR CORROSION AT XFS 178.750. CUT OUT DAMAGED AREA AND INSTALLED REPAIR IAW REA D855-53088-MR, REV. A.
